# SDR SIMA200412502

- Difficulty date: May 1, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520556001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND LIGHTNING STRIKE DAMAGE ON RIGHT SIDE OF FUSELAGE BETWEEN FRAMES 25 AND 26 AT STRINGER 18A.  REPAIRED LIGHTNING STRIKE DAMAGE AREA WITH A CUT OUT AND DOUBLER PATCH IAW SRM 53-22-01 FIG 304 SHEET 3.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
